# SDR QXEA0000769

- Difficulty date: February 25, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 4,999 hours, 7,056 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- SEVERAL SMALL DENTS, NICKS AND GOUGES ON UPPER MAIN CABIN DOOR FROM TOP OF DOOR TO 8 INCHES DOWN FROM TOP.  REPAIRED IAW DHC-8 SRM 51-20-11 PAGE 3 SECTION B.
